# SDR SWAA2023061652484

- Difficulty date: May 11, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MID FWD FAIRING ACCESS PANEL # 191D BULGING/CRAKED FASTENER HOLES<[01] REPAIRED DAMAGE FASTENERS HOLES AS MARKED ON FUSELAGE MID FWD. FAIRING ACCESS PANEL #191D WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-9. MATERIALS USED PO#1776837; PO#1800550 AND PO#1738579.;[02] PERFORMED TAP TEST ON REPAIRED AREA OF ACCESS PANEL #191D; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[03] REPAIRED DAMAGE FASTENERS HOLES AS MARKED ON FUSELAGE MID FWD. FAIRING ACCESS PANEL #191D WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-9. MATERIALS USED PO#1776837; PO#1800550 AND PO#1738579. PERFORMED TAP TEST ON REPAIRED AREA OF ACCESS PANEL #191D; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5. APPLIED PRIME AND TOP COAT ON FUSELAGE MID FWD FAIRING ACCESS PANEL #191D REF B737 AMM 51-21-72-370-804 AND 51-21-73-370-803;[04] FINAL INSPECTION; FASTENER'S HOLE REPAIRED AND PRIMER AND TOP COAT APPLIED.
